MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-DR DANIELSON AC PACK

Medline Industries, LP MEDLINE; DBD-DR DANIELSON AC PACK
Catalog Number DYNJ51038R
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bullet tip punch on aortic punch locks up inside the device, comes in medline pack.
 
Additional Manufacturer Narrative
The account reported the bullet tip punch on aortic punch locks up inside the device, and the facility reported the product "would no release and remain stuck in that position" when engaged to create the opening.A sample was received, the account returned an aortic punch for the investigation, no other parts of the pack were returned, initial inspection found no visual defects, finished good production records and pack build were reviewed with no issues noted, and dimensional analysis was completed on all punch components with the dimensions within specification.When testing for functionality, the tip would lock up inside the device, confirming the defect; based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process.The complaint was provided to the vendor for further evaluation, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-DR DANIELSON AC PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
juan mota
three lakes drive
northfield, IL 60093--275
MDR Report Key50531279
Report Number1417592-2026-28895
Device Sequence Number18608276
Product Code OEZ
UDI-Device Identifier40195327298259
UDI-Public40195327298259
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ51038R
Device Lot Number23HBD834
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/30/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown